Alert archive / Puerto Rico / High Surf Advisories in 2013
High Surf Advisory 4, NWS JSJ
NWS JSJ issued this high surf advisory at Jan 26, 2013, 6:16 AM CST. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2013, 6:16 AM CST (12:16 UTC)
- Expired
- Jan 28, 2013, 4:00 AM CST
- In force
- 46 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
967 WHCA42 TJSJ 261216 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 816 AM AST SAT JAN 26 2013 ...ROUGH SURF CONDITIONS EXPECTED OVER THE WEEKEND... .NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC COASTAL WATERS TODAY THROUGH SUNDAY AND RESULT IN SIGNIFICANT BREAKING WAVE ACTION. PRZ001-002-005-008-010-012-VIZ001-262030- /O.NEW.TJSJ.SU.Y.0004.130126T1216Z-130128T0500Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 816 AM AST SAT JAN 26 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM AST MONDAY. * WAVES AND SURF: 6 TO 8 FOOT WAVES WITH BREAKING WAVES OF 11 TO 14 FEET. * TIMING: TODAY THROUGH SUNDAY EVENING. * IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND LOCALIZED BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
7 follow-up statements
537 WHCA42 TJSJ 261907 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 307 PM AST SAT JAN 26 2013 ...ROUGH SURF CONDITIONS EXPECTED OVER THE WEEKEND... .NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC COASTAL WATERS TODAY THROUGH SUNDAY AND RESULT IN SIGNIFICANT BREAKING WAVE ACTION. PRZ001-002-005-008-010-012-VIZ001-270315- /O.CON.TJSJ.SU.Y.0004.000000T0000Z-130128T0500Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 307 PM AST SAT JAN 26 2013 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY. * WAVES AND SURF: 6 TO 8 FOOT WAVES WITH BREAKING WAVES OF 11 TO 14 FEET. * TIMING: TODAY THROUGH SUNDAY EVENING. * IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS. LOCALIZED BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH TIDE. HERE ARE THE TIMES OF HIGH TIDE: SAN JUAN: 8:15 PM AST SAT AT 0.86 FEET ARECIBO: 8:08 PM AST SAT AT 1.01 FEET MAGENS BAY: 9:43 AM AST SUN AT 1.04 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
826
WHCA42 TJSJ 270212
CFWSJU
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1012 PM AST SAT JAN 26 2013
...SURF CONDITIONS EXPECTED THROUGH SUNDAY NIGHT...
.NORTH SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS
AS WELL AS THE MONA PASSAGE.
PRZ001-002-005-008-010-012-VIZ001-271045-
/O.CON.TJSJ.SU.Y.0004.000000T0000Z-130128T0500Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
1012 PM AST SAT JAN 26 2013
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY...
* WAVES AND SURF: 6 TO 9 FOOT WAVES WITH BREAKING WAVES OF 11 TO
13 FEET.
* TIMING: THROUGH SUNDAY EVENING.
* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS.
LOCALIZED BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH
TIDE.
HERE ARE THE TIMES OF HIGH TIDE:
SAN JUAN: 9:33 AM AST SUN AT 1.46 FEET
9:03 PM AST SUN AT 0.91 FEET
ARECIBO: 8:55 AM AST SUN AT 1.72 FEET
8:50 PM AST SUN AT 1.10 FEET
MAGENS BAY: 9:43 AM AST SUN AT 1.04 FEET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
&&
$$584
WHCA42 TJSJ 271035 AAA
CFWSJU
URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
635 AM AST SUN JAN 27 2013
...SURF CONDITIONS EXPECTED THROUGH TONIGHT...
.NORTH SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS
AS WELL AS THE MONA PASSAGE.
PRZ001-002-005-008-010-012-VIZ001-271845-
/O.CON.TJSJ.SU.Y.0004.000000T0000Z-130128T0500Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
635 AM AST SUN JAN 27 2013
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY...
A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY.
* WAVES AND SURF: 6 TO 9 FOOT WAVES WITH BREAKING WAVES OF 11 TO
14 FEET.
* TIMING: THROUGH THIS EVENING.
* IMPACTS: ROUGH SURF CONDITIONS WITH FREQUENT RIP CURRENTS. LOCALIZED
BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH TIDE.
HERE ARE THE TIMES OF HIGH TIDE:
SAN JUAN: 9:33 AM AST SUN AT 1.46 FEET
9:03 PM AST SUN AT 0.91 FEET
ARECIBO: 8:55 AM AST SUN AT 1.72 FEET
8:50 PM AST SUN AT 1.10 FEET
MAGENS BAY: 9:43 AM AST SUN AT 1.04 FEET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. PLEASE STAY OFF OF ROCKS WHERE WAVES COULD WASH OVER.
&&
$$
HTTP://WWW.WEATHER.GOV/SANJUAN030 WHCA42 TJSJ 271823 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 223 PM AST SUN JAN 27 2013 ...ROUGH SURF CONDITIONS EXPECTED THROUGH TONIGHT... .NORTH SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS AS WELL AS THE MONA PASSAGE THROUGH THIS EVENING. PRZ001-002-005-008-010-012-VIZ001-280230- /O.CON.TJSJ.SU.Y.0004.000000T0000Z-130128T0500Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 223 PM AST SUN JAN 27 2013 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY. * WAVES AND SURF: 6 TO 8 FOOT WAVES WITH BREAKING WAVES OF 11 TO 14 FEET. * TIMING: THROUGH THIS EVENING. * IMPACTS: ROUGH SURF CONDITIONS WITH FREQUENT RIP CURRENTS. LOCALIZED BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH TIDE. HERE ARE THE TIMES OF HIGH TIDE: SAN JUAN: 9:03 PM AST SUN AT 0.91 FEET ARECIBO: 8:50 PM AST SUN AT 1.10 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PLEASE STAY OFF OF ROCKS WHERE WAVES COULD WASH OVER. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
102 WHCA42 TJSJ 272229 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 629 PM AST SUN JAN 27 2013 ...SURF CONDITIONS EXPECTED THROUGH EARLY TOMORROW MORNING... .NORTH SWELLS WILL CONTINUE TO SLOWLY SUBSIDE ACROSS THE ATLANTIC COASTAL WATERS AS WELL AS THE MONA PASSAGE TONIGHT. PRZ001-002-005-008-010-012-VIZ001-281000- /O.EXT.TJSJ.SU.Y.0004.000000T0000Z-130128T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 629 PM AST SUN JAN 27 2013 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM AST MONDAY... * WAVES AND SURF: 6 TO 8 FOOT WAVES WITH BREAKING WAVES OF 10 TO 12 FEET. * TIMING: THROUGH EARLY TOMORROW MORNING. * IMPACTS: ROUGH SURF CONDITIONS WITH FREQUENT RIP CURRENTS. LOCALIZED BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH TIDE. HERE ARE THE TIMES OF HIGH TIDE: SAN JUAN: 9:03 PM AST SUN AT 0.91 FEET ARECIBO: 8:50 PM AST SUN AT 1.10 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PLEASE STAY OFF OF ROCKS WHERE WAVES COULD WASH OVER. && $$
149 WHCA42 TJSJ 280831 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 431 AM AST MON JAN 28 2013 ...HIGH SURF ADVISORY IS CANCELLED... PRZ001-002-005-008-010-012-VIZ001-280945- /O.CAN.TJSJ.SU.Y.0004.000000T0000Z-130128T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 431 AM AST MON JAN 28 2013 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE HIGH SURF ADVISORY. OBSERVATIONS FROM THE LOCAL BUOY 41053 IN SAN JUAN...WAS SHOWING SWELL HEIGHT OF 4.9 FEET WITH PERIODS OF 10 TO 11 SECONDS AND CONTINUE TO DECLINE. ALSO...THE ATLANTIC BUOY NORTHEAST OF PUERTO RICO 41043...CONTINUE TO INDICATE THAT CONDITIONS ARE IMPROVING AND SEAS AND SWELL ACTION CONTINUE TO GRADUALLY SUBSIDE. WITH THESE CONDITIONS...THE OVERALL ARRIVING BREAKING WAVES SHOULD BE WELL BELOW THE 10 FOOT CRITERIA FOR HIGH SURF ADVISORY CONDITIONS AND THEREFORE THE HIGH SURF ADVISORY WAS CANCELLED. ALTHOUGH THE BREAKING WAVES ARE EXPECTED TO BE NOW BELOW THE 10 FOOT CRITERIA...DANGEROUS RIP CURRENTS WILL REMAIN POSSIBLE THIS MORNING THROUGH TONIGHT. THEREFORE SWIMMERS AND BEACH GOERS ARE URGED TO BE CAUTIOUS AND ALERT AS ROUGH AND HAZARDOUS SEAS WILL REMAIN LIKELY. FOR THIS REASON PRECAUTIONARY STATEMENTS WILL CONTINUE IN EFFECT FOR THE LOCAL ATLANTIC AND CARIBBEAN WATERS. PLEASE REFER TO THE LATEST COASTAL WATERS FORECAST AND MARINE WEATHER MESSAGES. $$ HTTP://WWW.WEATHER.GOV/SANJUAN
697 WHCA42 TJSJ 280859 CCA CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 435 AM AST MON JAN 28 2013 ...HIGH SURF ADVISORY IS CANCELLED... PRZ001-002-005-008-010-012-VIZ001-280945- /O.COR.TJSJ.SU.Y.0004.000000T0000Z-130128T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 435 AM AST MON JAN 28 2013 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE HIGH SURF ADVISORY. OBSERVATIONS FROM THE LOCAL BUOY 41053 IN SAN JUAN...WERE SHOWING SWELL HEIGHT OF 4.9 FEET WITH PERIODS OF 10 TO 11 SECONDS AND CONTINUE TO DECLINE. ALSO...THE ATLANTIC BUOY NORTHEAST OF PUERTO RICO 41043...CONTINUE TO INDICATE THAT CONDITIONS ARE IMPROVING AND SEAS AND SWELL ACTION CONTINUE TO GRADUALLY SUBSIDE. WITH THESE CONDITIONS...THE OVERALL ARRIVING BREAKING WAVES SHOULD BE WELL BELOW THE 10 FOOT CRITERIA FOR HIGH SURF ADVISORY CONDITIONS AND THEREFORE THE HIGH SURF ADVISORY WAS CANCELLED. ALTHOUGH THE BREAKING WAVES ARE EXPECTED TO BE NOW BELOW THE 10 FOOT CRITERIA...DANGEROUS RIP CURRENTS WILL REMAIN POSSIBLE THIS MORNING THROUGH TONIGHT. THEREFORE SWIMMERS AND BEACH GOERS ARE URGED TO BE CAUTIOUS AND ALERT AS ROUGH AND HAZARDOUS SEAS WILL REMAIN LIKELY. FOR THIS REASON PRECAUTIONARY STATEMENTS WILL CONTINUE IN EFFECT FOR THE LOCAL ATLANTIC AND CARIBBEAN WATERS. PLEASE REFER TO THE LATEST COASTAL WATERS FORECAST AND MARINE WEATHER MESSAGES. $$ HTTP://WWW.WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Jan 26, 2:36 AM CST, 3 hours 40 minutes earlier.
Area forecast discussion, Jan 26, 2:36 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 436 AM AST SAT JAN 26 2013 .SYNOPSIS...HIGH PRESSURE MAINTAINS OVER SOUTH AMERICA AND THE SOUTHEASTERN CARIBBEAN...SHIFTING WEST DURING THE WEEK. A LONG WAVE TROUGH PASSES TO THE NORTH OF US ON SUNDAY WITH A SECOND SHORTER WAVE PASSING TUESDAY NIGHT. HIGH PRESSURE THEN ANGLES IN FROM THE SOUTHWEST WEDNESDAY THROUGH SATURDAY WITH FLOW RETURNING TO THE WEST NORTHWEST AFTERWARD. AT MID LEVELS...HIGH PRESSURE CONTINUES OVER THE NORTHEAST CARIBBEAN THROUGH WEDNESDAY. A TROUGH DIGS INTO THE TROPICAL CARIBBEAN BETWEEN 40 AND 50 WEST LONGITUDE WITH A TROUGH FORMING OVER THE LEEWARD ISLANDS AND EXTENDING JUST SOUTH OF SAINT CROIX. HIGH PRESSURE RETURNS BY LATE WEEK. EXCEPT FOR BRIEF AND WEAK MOISTURE MONDAY NIGHT...MID LEVELS ARE VERY DRY. AT LOWER LEVELS...BANDS OF MOISTURE IN THE TRADE WIND FLOW CONTINUE TO PUSH THROUGH THE AREA THROUGH MONDAY. A WEAK PRE- FRONTAL BOUNDARY ENTERS THE AREA ON MONDAY HOVERS JUST SOUTH OF THE AREA AND RETURNS ON THURSDAY NIGHT AS PART OF THE TAIL END OF THE FRONT. AFTER WHICH BANDS OF TROPICAL MOISTURE IN TRADE WIND FLOW RESUME. && .DISCUSSION...SHOWERS CROSSED IN PRIMARILY EAST NORTHEAST FLOW THROUGH NORTHERN AND EASTERN PUERTO RICO LEAVING LIGHT AMOUNTS AND WET STREETS. BY EARLY MORNING THE LEEWARD ISLANDS WERE STILL REPORTING LIGHT RAIN AT SAINT MARTIN AND EXTRAPOLATION FROM INFRA RED SATELLITE IMAGERY SUGGESTS THAT THE BACK EDGE OF THIS FAIRLY LARGE BAND OF LIGHT TO MODERATE SHOWERS WILL NOT PASS OUT OF EASTERN PUERTO RICO BEFORE 6 PM AST TODAY. NEVERTHELESS EXPECT MOST SHOWERS TO BE OVER FOR THE LAND AREAS BY 6 PM AST AND A SOMEWHAT EARLIER CESSATION IN THE U.S. VIRGIN ISLANDS. MODELS SEEM TO HAVE A GOOD HANDLE ON THE TIMING OF THE FIRST SEVERAL BANDS OF MOISTURE WITH THE SECOND PASSING SUNDAY AFTERNOON AND EVENING. AT THIS POINT THE NAM INTRODUCES VERY DRY AIR...BUT THE GFS CONTINUES WITH ANOTHER MAXIMUM OF PRECIPITABLE WATER MONDAY AND AGAIN ON THURSDAY. THIS LATTER SCENARIO OF CONTINUED SHOWERY AND SOMEWHAT COOL WEATHER SEEMS TO BE A BETTER SOLUTION AND HAVE STAYED CLOSE. HAVE ALSO NOTED THAT 1000-850 MB THICKNESSES IN THE GFS CONTINUE TO DECREASE THROUGH WEDNESDAY MORNING BY ABOUT 9 METERS...BUT RECOVER MOST OF THIS BY FRIDAY. TEMPERATURES AT 600 MB ALSO REACH THEIR LOWEST LEVEL ON WEDNESDAY WHEN THE FRONT MAKES ITS CLOSEST APPROACH. ONE NOTABLE EXCEPTION TO THE COOLER SCENARIO IS SOUTHWEST PUERTO RICO WHICH WILL RUN A LITTLE WARMER THAN NORMAL DUE TO THE NORTHEAST TO EAST FLOW AND A FEW SPOTS WILL REACH 90 DEGREES BETWEEN NOW AND MONDAY. && .AVIATION...A WEAK TROUGH WITH SHOWERS FOLLOWING WILL PASS OVER PR/USVI...MAINLY THIS MORNING. TJSJ/TJBQ/TIST/TISX/TNCM/TKPK WILL SEE AT LEAST SOME SHOWERS IN THEIR IMMEDIATE VCNTY THIS MORNING THOUGH MVFR CONDS WILL BE BRIEF. DECREASING MOISTURE BY AFTERNOON WILL REDUCE THEIR NUMBERS TO ISOLATED/SCATTERED...PERSISTING TONIGHT/SUNDAY. LLVL WINDS BELOW FL100 ESE 16-24 KT TODAY GRADUALLY BECOMING E-ENE TONIGHT/SUNDAY. && .MARINE...NORTHERLY SWELL WILL RAMP UP TONIGHT AND TOMORROW OVER THE ATLANTIC WATERS AND SPREAD INTO THE PASSAGES. SWELL WILL DIMINISH SUNDAY NIGHT WITH A SHORT BREAK IN SMALL CRAFT ADVISORY CONDITIONS UNTIL SEAS INCREASE AGAIN...MOSTLY DUE TO INCREASED WINDS FROM THE EAST. && .PRELIMINARY POINT TEMPS/POPS... SJU 83 72 84 73 / 70 10 10 30 STT 83 71 85 74 / 60 10 10 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM AST SUNDAY FOR ANEGADA PASSAGE SOUTHWARD TO 17N-COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N. SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT AST TONIGHT FOR COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM. SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST SUNDAY NIGHT FOR ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N. && 54/12
Hazardous weather outlook, Jan 26, 4:05 AM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 605 AM AST SAT JAN 26 2013 AMZ710>745-PRZ001>013-271015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 605 AM AST SAT JAN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-271015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 605 AM AST SAT JAN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
High Surf Advisories in Puerto Rico, 2013High Surf Advisories in U.S. Virgin Islands, 2013Every high surf advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.